# SDR 2009FA0001030

- Difficulty date: November 25, 2009
- Submitted: December 11, 2009
- Operation: General aviation
- Aircraft: N4151Q
- Make and model: Beech A36
- Aircraft serial: E2679
- Engine: Cont IO550B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA52006A23P
- Part serial: 526C074847
- Condition: Leaking
- Location: Engine
- Part time: 1,360 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 100 HR INSPECTION A CYLINDER COMPRESSION TEST WAS PERFORMED ON THE ENGINE USING SOAP FOR VISUAL INSPECTION AND DURING THAT CHECK IT WAS FOUND THAT THE NR 3 CYLINDER (SN 4847) WAS LEAKING OUT OF THE TOP OF THE CYLINDER HEAD BETWEEN FINS ON THE EXHAUST SIDE.  UPON FURTHER INSPECTION A SMALL CRACK CAN BE SEEN BETWEEN THE FINS ON THAT SIDE.  THE CYLINDER IS NOW BEING CHANGED WITH AN O/H CYLINDER.  ALL OTHER CYLINDERS WILL BE COMPRESSION AND VISUALLY CHECKED AT 50 HR INTERVALS UNTIL TBO.  (K)
